# SDR QXEA2008112401194

- Difficulty date: November 19, 2008
- Submitted: November 24, 2008
- Operation: Air carrier
- Aircraft: N406QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4048
- Aircraft time: 18,798 hours, 19,074 cycles
- System (JASC): 6120 · Propeller Controlling System
- Part: Governor
- Part number: 697072004
- Part serial: DAP0121
- Condition: Malfunctioned
- Location: Overspeed
- Part time: 13,752 hours, 10,294 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

RDD - NR 1 ENGINE WILL NOT COME OUT OF FEATHER.  REMOVED AND REPLACED NR 1 OVERSPEED GOVERNOR IAW 61-20-26-000-801 AND 61-20-26-400-801.  OPS AND LEAK CHECKS GOOD.  RETURNED TO SERVICE.
